# SDR ASAA2012080592672

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,874 hours, 5,811 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE APPEARED ON GROUND.  ACFT GROUNDED.  RAN CHECKLIST, SYS RESTORED TO NORMAL.
